# SDR QXEA200700387

- Difficulty date: February 25, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 22,264 hours, 31,587 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Condition: Unknown
- Location: De Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PSC FLIGHT NR 2121, LEFT INBOARD DEICE LIGHT CONTINUOUSLY ILLUMINATED ON WING EVEN LIT ON GROUND AFTER TERMINATING CHECK LIST COMPLETE.  MAINTENANCE PERFORMED FUNCTIONAL TEST OF AIRFRAME DEICING SYSTEM.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
